# SDR UPS02238102

- Difficulty date: April 20, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 47,850 hours, 34,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500 R/H O/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION FOUND ON SEAT TRACK O/B FLANGE AT BS 500 AT R/H O/B SEAT T RACK     SEAT TRACK REPAIRED IAW SRM 53-10-5
